# SDR 08FDEA03397

- Difficulty date: August 13, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 38,973 hours, 19,924 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A5796005920100
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP NOSE RIB NR 5 IS CRACKED AT RIVET HOLE.  FABRICATED REPAIR DOUBLER REF SRM 57-50-00; PG 204.  ALODINED AND PRIMED REF AMM 51-22-00-0; PG 1.  INSTALLED REF SRM 51-40-21; PG 7.
